RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kazakov, Aleksandr Yakovlevich

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28

Number of views:
This page:618
Abstract pages:4488
Full texts:1464
References:363
E-mail:

http://www.mathnet.ru/eng/person21086
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194172

Publications in Math-Net.Ru
2019
1. S. L. Yakovlev, I. V. Andronov, T. A. Suslina, A. A. Fedotov, A. R. Its, A. K. Motovilov, V. G. Farafonov, A. Ya. Kazakov, “To the memory of Sergei Yur'evich Slavyanov”, TMF, 201:2 (2019),  151–152  mathnet; Theoret. and Math. Phys., 201:2 (2019), 1543–1544
2018
2. A. Ya. Kazakov, ““Separation of variables” in the model problems of the diffraction theory. Formal scheme”, Zap. Nauchn. Sem. POMI, 471 (2018),  124–139  mathnet
2015
3. M. I. Belishev, A. F. Vakulenko, A. Ya. Kazakov, “Evolution of wave field jumps near caustics (elementary approach)”, Zap. Nauchn. Sem. POMI, 438 (2015),  46–72  mathnet  mathscinet; J. Math. Sci. (N. Y.), 224:1 (2017), 27–46
4. A. Ya. Kazakov, S. Yu. Slavyanov, “Representations and use of symbolic computations in the theory of Heun equations”, Zap. Nauchn. Sem. POMI, 432 (2015),  162–176  mathnet; J. Math. Sci. (N. Y.), 209:6 (2015), 910–921  scopus
2014
5. A. Ya. Kazakov, S. Yu. Slavyanov, “Euler integral symmetries for the confluent Heun equation and symmetries of the Painlevé equation PV”, TMF, 179:2 (2014),  189–195  mathnet  mathscinet  elib; Theoret. and Math. Phys., 179:2 (2014), 543–549  isi  scopus
6. A. Ya. Kazakov, “Integral symmetry for the confluent Heun equation with added apparent singularity”, Zap. Nauchn. Sem. POMI, 426 (2014),  34–48  mathnet  mathscinet; J. Math. Sci. (N. Y.), 214:3 (2016), 268–276  scopus
2011
7. A. Ya. Kazakov, “Euler integral symmetry and deformed hypergeometric equation”, Zap. Nauchn. Sem. POMI, 393 (2011),  111–124  mathnet  mathscinet; J. Math. Sci. (N. Y.), 185:4 (2012), 573–580  scopus
2008
8. A. Ya. Kazakov, S. Yu. Slavyanov, “Euler integral symmetries for a deformed Heun equation and symmetries of the Painlevé PVI equation”, TMF, 155:2 (2008),  252–264  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 155:2 (2008), 722–733  isi  scopus
2007
9. M. V. Volynets, V. N. Gorbachev, A. V. Zhulis, A. Ya. Kazakov, G. P. Sakharova, “Geometrical measure of entanglement for three-particle <i>W</i> states”, Kvantovaya Elektronika, 37:12 (2007),  1102–1104  mathnet  elib [Quantum Electron., 37:12 (2007), 1102–1104  isi  scopus]
2004
10. A. Ya. Kazakov, Yu. N. Sirota, “Mobius transform for the linear ordinary differential equations”, Zap. Nauchn. Sem. POMI, 308 (2004),  67–88  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 132:1 (2006), 37–47
2003
11. A. Ya. Kazakov, “Special function related to the scattering of the whispering gallery mode at the point of local straightening”, Zap. Nauchn. Sem. POMI, 300 (2003),  180–186  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2782–2786
2001
12. A. Ya. Kazakov, “Symmetries of the confluent Heun equation”, Zap. Nauchn. Sem. POMI, 275 (2001),  55–71  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 117:2 (2003), 3918–3927
1998
13. A. Ya. Kazakov, “Cauchy problem and averaging in Fock space”, TMF, 117:1 (1998),  92–106  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 117:1 (1998), 1182–1193  isi
14. A. Ya. Kazakov, “Integral symmetries, integral invariants, and monodromy matrices for ordinary differential equations”, TMF, 116:3 (1998),  323–335  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 116:3 (1998), 991–1000  isi
1996
15. W. Lay, A. Ya. Kazakov, S. Yu. Slavyanov, “Eigenvalue problems for equations of the Heun class”, Algebra i Analiz, 8:2 (1996),  129–141  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:2 (1997), 281–289
16. A. Ya. Kazakov, S. Yu. Slavyanov, “Integral relations for special functions of hypergeometric and Heun class”, TMF, 107:3 (1996),  388–396  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 107:3 (1996), 733–739  isi
1995
17. A. Ya. Kazakov, “Riccati scheme for integrating nonlinear systems of differential equations”, TMF, 102:3 (1995),  352–363  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 102:3 (1995), 257–264  isi
18. A. Ya. Kazakov, “Quantum system level-band in a strong quasiresonant field with a deep modulation”, Zap. Nauchn. Sem. POMI, 230 (1995),  52–74  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 91:2 (1998), 2733–2747
1992
19. A. Ya. Kazakov, “On condition of a “breakdown” in the singularly perturbed systems”, Zap. Nauchn. Sem. POMI, 203 (1992),  83–91  mathnet  mathscinet  zmath; J. Math. Sci., 79:4 (1996), 1212–1216
1990
20. A. Ya. Kazakov, “Asymptotic analysis of the current-voltage characteristic of the Josephson junction”, Zap. Nauchn. Sem. LOMI, 186 (1990),  101–106  mathnet  mathscinet  zmath; J. Math. Sci., 73:3 (1995), 361–365
1986
21. A. Ya. Kazakov, “The Laplace method and second-order differential equations with second-order polynomial coefficients”, Differ. Uravn., 22:2 (1986),  354–356  mathnet  mathscinet  zmath
1985
22. A. Ya. Kazakov, “The maximum principle in linear transport theory”, Dokl. Akad. Nauk SSSR, 280:1 (1985),  78–79  mathnet  mathscinet
1984
23. A. Ya. Kazakov, “An inverse problem of the linear theory of radiation transport”, Zh. Vychisl. Mat. Mat. Fiz., 24:2 (1984),  261–271  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:1 (1984), 159–165
1983
24. A. Ya. Kazakov, “Inverse problems of the theory of radiation transport in a ball and a cylinder”, Dokl. Akad. Nauk SSSR, 273:3 (1983),  587–592  mathnet  mathscinet
25. A. Ya. Kazakov, “Inverse problems for linear radiative transfer in a plane medium”, Dokl. Akad. Nauk SSSR, 270:5 (1983),  1100–1103  mathnet  mathscinet
26. A. Ya. Kazakov, “Solution of the transport equation in a flat medium”, Dokl. Akad. Nauk SSSR, 270:4 (1983),  867–869  mathnet  mathscinet
1981
27. A. Ya. Kazakov, “The inverse problems of the linear transport theory for the case of a flat layer of a medium scattering and absorbing radiation”, Zap. Nauchn. Sem. LOMI, 117 (1981),  123–133  mathnet  mathscinet
28. A. Ya. Kazakov, O. V. Graunov, “The edge rays inside a parabolic screen”, Zap. Nauchn. Sem. LOMI, 117 (1981),  112–122  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019